# SDR CALA2015072400600

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 57,592 hours, 19,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE13175106CW
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH EMER EXIT LIGHTS ABOVE RT OVERWING EXIT INOPERATIVE.  RELAMPED IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
